# SDR RAIA00312327

- Difficulty date: December 29, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 18,157 hours, 17,259 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 13,324 hours, 14,467 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

5364-BWI- RT ENGINE QUIT ON LANDING ROLL. MAINTENANCE ADJUSTED ENGINE DECELERATION SCHEDULE, AND OPS CK OK.
